# SDR CA061106003

- Difficulty date: October 15, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO HAVE EXPERIENCED THREE INCIDNETS OF TORQUE FLUCTUATION RESULTING IN EITHER PROPELLER FEATHERING OR IN-FLIGHT SHUT-DOWN BETWEEN OCTOBER 15TH AND 17TH.  THE ENGINE FUEL SYSTEM COMPONENTS WERE SUBSEQUENTLY REMOVED FOR INVESTIGATION.  P&WC WILL MONITOR THE INVESTIGATION AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC# 20061106003)
